On the Number of Solutions to a System of Boolean Equations

被引:0
作者
V. K. Leontiev
E. N. Gordeev
机构
[1] Dorodnicyn Computing Centre,
[2] Russian Academy of Sciences,undefined
[3] Bauman Moscow State Technical University,undefined
来源
Automation and Remote Control | 2021年 / 82卷
关键词
NP-completeness; Boolean equations; Boolean programming problem; linear transformation; continuous linear form;
D O I
暂无
中图分类号
学科分类号
摘要
引用
收藏
页码:1581 / 1596
页数:15
相关论文
共 12 条
[11]  
Beresnev V.L.(undefined)undefined undefined undefined undefined-undefined
[12]  
Leont’ev V.K.(undefined)undefined undefined undefined undefined-undefined